# SDR DHL2004806589

- Difficulty date: February 5, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOORBEAM WITH 0.250 CRACK IN IT, STA 200.000 LBL 32 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  CUT OUT FLOORBEAM DAMAGED AREA.  INSPECTED FOR CRACKS IAW DC8 NDT SPM PART 6-10-01-001.  FABRICATED 2EA ANGLE DOUBLER FWD/AFT (7075-T6 0.160), 2EA SPACER (7075-T6 0.142, 0.171), CLIPS 2EA (7075-T6 0.090), 2EA FILLER (7075-T6 0.071), SPACER AFT (7075-T6 0.071), 2EA SPLICE DOUBLER FWD/AFT (7075-T6 0.071), T-FILLER (7075-T6 0.125) IAW ED EDU80-7, DWG U80-R07.  CLEANED, TREATED AND PRIMED AREA AND FABRICATED PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FABRICATED PARTS IAW ED EDU80-7, DWG U80-R07, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
